Now showing items 1594-1613 of 2622

    • Umbilical hypersurfaces of Minkowski spaces 

      Li, Jintang; 李锦堂 (UNIV OSIJEK, DEPT MATHEMATICS, 2012-06)
      In this paper, by the Gauss equation of the induced Chern connection for Finsler submanifolds, we prove that if M is an umbilical hypersurface of a Minkowski space (Vn+1, (F) over bar), then either M is a Riemannian space ...
    • Uniform convergence difference schemes for singularly perturbed mixed boundary problems 

      Cai,X; Liu,F; 刘发旺 (2004-04-01)
      In this paper, we consider the conservative form of singularly perturbed ordinary differential equations with mixed boundary conditions. A fitted mesh finite difference scheme is constructed for these problems. The scheme ...
    • Uniform error estimates for triangular finite element solutions of advection-diffusion equations 

      Chen, Hongtao; Lin, Qun; Zhou, Junming; Wang, Hong; 陈竑焘; 林群 (SPRINGER, 2013)
      In this paper, the authors use the integral identities of triangular linear elements to prove a uniform optimal-order error estimate for the triangular element solution of two-dimensional time-dependent advection-diffusion ...
    • Uniform estimates of solutions of partial derivative-equation on stein manifolds 

      Tang, D. M.; Qiu, C. H.; 邱春晖; Zhong, C. P.; 钟春平 (2008-04)
      By means of the Hermitian metric and Chern connection, Qiu [4] obtained the Koppelman-Leray-Norguet formula for (p, q) differential forms on an open set with C(1) piecewise smooth boundary on a Stein manifold, and under ...
    • UNIFORM ESTIMATES OF SOLUTIONS OF(?)-EQUATION ON STEIN MANIFOLDS 

      汤冬梅; 邱春晖; 钟春平 (2008-04-15)
      <正>By means of the Hermitian metric and Chern connection,Qiu [4] obtained the Koppelman-Leray-Norguet formula for(p,q)differential forms on an open set with C~1 piecewise smooth boundary on a Stein manifold,and under ...
    • Uniqueness and stability of solution for Cauchy problem of degenerate quasilinear parabolic equations 

      Zhao, J. N.; Zhan, H. S.; 赵俊宁 (2005-05)
      The uniqueness and existence of BV-solutions for Cauchy problem of the form (partial derivative u)/(partial derivative t) = Delta A(u) + Sigma(i=1)(N) (partial derivative bi(u))/(partial derivative xi), A'(u) >= 0, u(x, ...
    • Uniqueness and stability of solutions for Cauchy problem of nonlinear diffusion equations 

      Zhao, J. N.; Lei, P. D.; 赵俊宁 (1997)
      The uniqueness of solutions for Cauchy problem of the form partial derivative u/partial derivative t = Delta A (u) = (i=1)Sigma(N) partial derivative b(i)(u)/partial derivative x(i) + c (u) is studied. It is proved that ...
    • UNIQUENESS OF SOLUTIONS FOR HIGHER DIMENSIONAL QUASI-LINEAR DEGENERATE PARABOLIC EQUATION 

      Zhao, J. N.; 赵俊宁 (1992)
      This paper studies the uniqueness of generalized solutions for the first boundary value problem of the form u(t)=DELTA-A(u, x, t)=partial derivative b(i)(u, x, t)/partial derivative x(i) + c(u, x, t), where A(u) ...
    • UNITARY REPRESENTATIONS FOR THE SCHRODINGER-VIRASORO LIE ALGEBRA 

      Zhang, Xiufu; Tan, Shaobin; 谭绍滨 (WORLD SCIENTIFIC PUBL CO PTE LTD, 2013)
      In this paper, conjugate-linear anti-involutions and unitary Harish-Chandra modules over the Schrodinger-Virasoro algebra are studied. It is proved that there are only two classes conjugate-linear anti-involutions over the ...
    • Using meso-targets to achieve targeting 

      陈桂芝 (1998)
      In this paper a method is developed which directs trajectories to a target by using meso-targets. The method can rapidly direct orbits from an arbitrary initial state to a target by making small perturbation of available ...
    • Variable Exponent Sobolev Spaces for Semilinear Elliptic Systems 

      Tan, Zhong; Fang, Fei; 谭忠 (SPRINGER BASEL AG, 2013)
      In this work, the semilinear elliptic systems with Dirichlet boundary value are considered. We extend the notion of subcritical growth from polynomial growth to variable exponent growth. Under the variable exponent growth, ...
    • Vasicek债券定价模型的推广形式 

      杨靖三; 李时银 (2006-02-05)
      V asicek债券定价模型假定即期利率r(t)遵循O-U过程,利率的长期均值θ为一个常数.对此进行推广,假设θ遵循一个离散跳跃过程,跳跃的次数与幅度由中央银行根据物价指数确定,建立一个新的模型.运用Ito引理和无套利原理给出到期日价值为1的零息票债券的定价公式.
    • VECTOR-VALUED INEQUALITIES FOR THE COMMUTATORS OF SINGULAR INTEGRALS WITH ROUGH KERNELS 

      Tang, Lin; Wu, Huoxiong; 伍火熊 (J KOREAN MATH SOC, 2011-07)
      In this paper, we establish the vector-valued inequalities for the commutators of singular integrals with rough kernels. In particular, our results can essentially improve some well-known results.
    • Vertex operator representations for TKK algebras 

      Mao, X. H.; Tan, S. B.; 谭绍滨 (2007-02-15)
      It is known that, up to isomorphism, there are only one lattice S and one non-lattice semi-lattice S' in R-2. In [S. Tan, TKK algebras and vertex operator representations, J. Algebra 211 (1999) 298-342] we obtained a vertex ...
    • Vertex operator representations for toroidal Lie algebra of type B-l 

      Tan, S. B.; 谭绍滨 (1999)
      Vertex operator representations for toroidal Lie algebras of simply laced type were studied in [MRY] and [EM]. In this paper we give vertex operator constructions for the toroidal Lie algebra of type B-l (l greater than ...
    • Visual tracking via weakly supervised learning from multiple imperfect oracles 

      Zhong, Bineng; Yao, Hongxun; Chen, Sheng; Ji, Rongrong; Chin, Tat-Jun; Wang, Hanzi; 钟必能; 纪荣嵘; 王菡子 (ELSEVIER SCI LTD, 2014 MAR)
      Notwithstanding many years of progress, visual tracking is still a difficult but important problem. Since most top-performing tracking methods have their strengths and weaknesses and are suited for handling only a certain ...
    • w-Frchet可微性质和Radon-Nikod(?)m性质以及w-Asplund空间 

      程立新; 吴从炘 (2003-03-15)
      我们称定义在一个Banach空间的对偶空间上的广义实值w*-下半连续凸函数f具有w*-Frechet可微性质(w*-FDP),如果对于该对偶空间上的每个w*-下半连续的广义实值凸函数g,只要g≤f,就有g在intdom g的某个稠密的Gδ-子集上处处Frechet可微.本文用集合的Radon-Nikodym性质刻划了该种函数的特征.作为它的一个直接推论,给出了局部化的Collier定理.
    • WEAK TYPE (H ,L ) ESTIMATE FOR COMM UTATOR OF 

      Wu Huox iong; Zhang Pu (A pp l. M a th. J. Ch inese U n iv. S er. B, 2005)
      L et L8 , b be the commutato r generalized by the n2dimensionalM arcink iew icz integral L8 and a funct ion b∈BMO (Rn). It is p roved that L8 , b is bounded from the Hardy space H 1 (Rn) into the w eak L 1 (Rn) space.
    • Weighted composition followed and proceeded by differentiation operators from Zygmund spaces to Bloch-type spaces 

      Long, Jianren; Qiu, Chunhui; Wu, Pengcheng; 邱春晖 (SPRINGER INTERNATIONAL PUBLISHING AG, 2014-05-02)
      The boundedness and compactness of the weighted composition followed and proceeded by differentiation operators from Zygmund spaces to Bloch-type spaces and little Bloch-type spaces are characterized.
    • Weighted essential non-oscillatory schemes for tidal bore on unstructured meshes 

      Lu, CN; Qiu, JX; Wang, RY; 邱建贤 (2009)
      In this paper, the third-order weighted essential non-oscillatory (WENO) schemes are used to simulate the two-dimensional shallow water equations with the source terms oil unstructured meshes. The balance of the flux and ...